Uniform convergence of double trigonometric integrals

Kórus, Péter: Uniform convergence of double trigonometric integrals.
COLLOQUIUM MATHEMATICUM, 154 (1). pp. 107-119. ISSN 0010-1354 (2018)

[img] Text
2018.Uniform convergence of double trigonometric integrals.pdf - Published Version
Restricted access: Registered users only

Download (297kB)
Item Type: Article
Journal or Publication Title: COLLOQUIUM MATHEMATICUM
Date: 2018
Volume: 154
Number: 1
Page Range: pp. 107-119
ISSN: 0010-1354
Faculty: Gyula Juhász Faculty of Education
Institution: Szegedi Tudományegyetem
SWORD language: angol
MTMT id: 3421814
DOI id: https://doi.org/10.4064/cm7425-12-2017
Date Deposited: 2019. Feb. 05. 10:36
Last Modified: 2019. Feb. 05. 10:36
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/14622

Actions (login required)

View Item View Item


Downloads per month over past year